Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2005, Volume 45, Number 9, Pages 1639–1650 (Mi zvmmf600)  

This article is cited in 3 scientific papers (total in 3 papers)

Integration method as applied to the Cauchy problem for a Langmuir chain with divergent initial conditions

A. Kh. Khanmamedov

Baku State University

Abstract: A fast decreasing solution to the Cauchy problem for a Langmuir chain with a divergent initial condition has been investigated. An algorithm for finding a fast decreasing solution has been found, and the existence of this solution has been proved. A class of initial conditions ensuring the existence of a solution has been found.

Key words: Langmuir chain of ordinary differential equations, Cauchy problem, divergent initial conditions.

Full text: PDF file (1151 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2005, 45:9, 1582–1592

Bibliographic databases:
UDC: 519.62
Received: 24.01.2005

Citation: A. Kh. Khanmamedov, “Integration method as applied to the Cauchy problem for a Langmuir chain with divergent initial conditions”, Zh. Vychisl. Mat. Mat. Fiz., 45:9 (2005), 1639–1650; Comput. Math. Math. Phys., 45:9 (2005), 1582–1592

Citation in format AMSBIB
\Bibitem{Kha05}
\by A.~Kh.~Khanmamedov
\paper Integration method as applied to the Cauchy problem for a Langmuir chain with divergent initial conditions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2005
\vol 45
\issue 9
\pages 1639--1650
\mathnet{http://mi.mathnet.ru/zvmmf600}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2216074}
\zmath{https://zbmath.org/?q=an:1096.34003}
\transl
\jour Comput. Math. Math. Phys.
\yr 2005
\vol 45
\issue 9
\pages 1582--1592


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf600
  • http://mi.mathnet.ru/eng/zvmmf/v45/i9/p1639

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Guseinov, Ag. Kh. Khanmamedov, “An algorithm for solving the Cauchy problem for a finite Langmuir lattice”, Comput. Math. Math. Phys., 49:9 (2009), 1516–1520  mathnet  crossref  zmath  isi
    2. A. Kh. Khanmamedov, “The Cauchy problem for a semi-infinite Volterra chain with an asymptotically periodic initial condition”, Siberian Math. J., 51:2 (2010), 346–356  mathnet  crossref  mathscinet  isi  elib  elib
    3. M. G. Makhmudova, A. Kh. Khanmamedov, “Asymptotic periodic solution of the Cauchy problem for the Langmuir lattice”, Comput. Math. Math. Phys., 55:12 (2015), 2008–2013  mathnet  crossref  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:232
    Full text:86
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021